PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 63 | 2 | 137-154
Tytuł artykułu

On some elliptic transmission problems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Boundary value problems for second order linear elliptic equations with coefficients having discontinuities of the first kind on an infinite number of smooth surfaces are studied. Existence, uniqueness and regularity results are furnished for the diffraction problem in such a bounded domain, and for the corresponding transmission problem in all of $ℝ^N$. The transmission problem corresponding to the scattering of acoustic plane waves by an infinitely stratified scatterer, consisting of layers with physically different materials, is also studied.
Twórcy
  • Department of Mathematics, University of Athens, Panepistemiopolis, Gr-15784 Athens, Greece
  • Department of Mathematics, University of Athens, Panepistemiopolis, Gr-15784 Athens, Greece
Bibliografia
  • [1] D. Colton and R. Kress, Integral Equation Methods in Scattering Theory, Wiley, New York, 1983.
  • [2] G. Dassios, Low frequency scattering theory for a penetrable body with an impenetrable core, SIAM J. Appl. Math. 42 (1982), 272-280.
  • [3] R. Dautray and J. L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology, Vol. 1, Physical Origins and Classical Methods, Springer, Berlin, 1990.
  • [4] R. Dautray and J. L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology, Vol. 4, Integral Equations and Numerical Methods, Springer, Berlin, 1990.
  • [5] D. E. Edmunds and W. D. Evans, Elliptic and degenerate-elliptic operators in unbounded domains, Ann. Scuola Norm. Sup. Pisa (3) 27 (1973), 591-640.
  • [6] G. Fichera, Existence theorems in elasticity, in: Handbuch der Physik, Springer, Berlin, VIa/2, 1972, 347-389.
  • [7] P. R. Garabedian, Partial Differential Equations, Wiley, New York, 1964.
  • [8] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 1977.
  • [9] D. S. Jones, Acoustic and Electromagnetic Scattering, Clarendon Press, Oxford, 1986.
  • [10] R. E. Kleinman and G. F. Roach, Boundary integral equations for the three-dimensional Helmholtz equation, SIAM Rev. 16 (1974), 214-236.
  • [11] R. Kress and G. F. Roach, Transmission problems for the Helmholtz equation, J. Math. Phys. 19 (1978), 1433-1437.
  • [12] M. Krzyżański, Partial Differential Equations of Second Order, Vol. 1, PWN - Polish Scientific Publishers, Warszawa, 1971.
  • [13] O. A. Ladyzhenskaya, On the solution of the general diffraction problem, Dokl. Akad. Nauk SSSR 116 (1954), 433-436 (in Russian).
  • [14] O. A. Ladyzhenskaya, The Boundary Value Problems of Mathematical Physics, Springer, New York, 1985.
  • [15] O. A. Oleĭnik, Boundary value problems for linear elliptic and parabolic equations with discontinuous coefficients, Izv. Akad. Nauk SSSR Ser. Mat. 25 (1961), 3-20 (in Russian).
  • [16] G. Stampacchia, Equations Elliptiques du Second Ordre à Coefficients Discontinus, Les Presses de l'Université de Montréal, 1966.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv63z2p137bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.